MathSciNet Relay Station
MathSciNet bibliographic data
MR1469478 54C35 (54C08 54C60)
Okunev, Oleg Homeomorphisms of function spaces and hereditary cardinal invariants. Topology Appl. 80 (1997), no. 1-2, 177–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement